# SDR VNAA0203042

- Difficulty date: March 24, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 17,892 hours, 16,062 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2700 · Flight Control System
- Part: Damper
- Part number: FE255000
- Part serial: 007R
- Condition: Failed
- Part time: 16,120 hours, 14,439 cycles
- Component: Actuator, 84282
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THIS IS AN AMENDMENT TO VNAA0203038.   MAINTENANCE INSPECTED AND REPLACED THE RUDDER  DAMPER AND LIMIT ACTUATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  A FUNCTIONAL CHECK FLIGHT WAS PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
